Alert archive / Texas / Tornado Warnings in 2023

Tornado Warning 27, NWS Fort Worth, TX

April 20, 2023Van Zandt County, Texas

NWS Fort Worth, TX issued this tornado warning at Apr 20, 2023, 6:59 PM CDT for Van Zandt County, Texas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 20, 2023, 6:59 PM CDT (23:59 UTC)
Expired
Apr 20, 2023, 7:33 PM CDT
In force
34 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

County Van Zandt County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 163 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 20, 1:47 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 12.0 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2023-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1333 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2023-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 240 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1333 J/kg
Mixed-layer CIN
-124 J/kg
Mixed-layer LCL
649 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
240 m²/s²
0-3 km storm-relative helicity
412 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted.

257 
WFUS54 KFWD 202359
TORFWD
TXC467-210045-
/O.NEW.KFWD.TO.W.0027.230420T2359Z-230421T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
659 PM CDT Thu Apr 20 2023

The National Weather Service in Fort Worth has issued a

* Tornado Warning for...
  Southeastern Van Zandt County in north central Texas...

* Until 745 PM CDT.
    
* At 659 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 8 miles southwest of Van, or 8 miles southeast of
  Canton, moving east at 25 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Van around 715 PM CDT.
  Edom around 720 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Redland, Ben Wheeler, Primrose, Martins Mill and Colfax.

This includes Interstate 20 between mile markers 531 and 542.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3235 9560 3241 9581 3255 9581 3255 9559
      3248 9560 3242 9552 3242 9551 3239 9550
      3237 9547 3237 9546 3236 9545
TIME...MOT...LOC 2359Z 274DEG 24KT 3246 9576 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Reeves
3 follow-up statements
132 
WWUS54 KFWD 210009
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
709 PM CDT Thu Apr 20 2023

TXC467-210045-
/O.CON.KFWD.TO.W.0027.000000T0000Z-230421T0045Z/
Van Zandt TX-
709 PM CDT Thu Apr 20 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
SOUTHEASTERN VAN ZANDT COUNTY...
    
At 709 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Van, or 12 miles southeast of Canton, moving east at
30 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Edom around 720 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Redland, Ben Wheeler, Primrose and Colfax.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now!  Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.

&&

LAT...LON 3235 9560 3241 9575 3255 9575 3255 9559
      3248 9560 3242 9552 3242 9551 3239 9550
      3237 9547 3237 9546 3236 9545
TIME...MOT...LOC 0009Z 274DEG 24KT 3246 9568 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Reeves
890 
WWUS54 KFWD 210024
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
724 PM CDT Thu Apr 20 2023

TXC467-210045-
/O.CON.KFWD.TO.W.0027.000000T0000Z-230421T0045Z/
Van Zandt TX-
724 PM CDT Thu Apr 20 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
SOUTHEASTERN VAN ZANDT COUNTY...
    
At 724 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Edom, or 15 miles south of Mineola, moving east at
30 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
southeastern Van Zandt County, including the following locations...
Redland, Ben Wheeler and Primrose.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now!  Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.

&&

LAT...LON 3240 9573 3252 9571 3252 9559 3248 9560
      3242 9552 3242 9551 3239 9550 3237 9547
      3237 9546 3236 9545 3235 9560
TIME...MOT...LOC 0024Z 274DEG 24KT 3245 9556 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Reeves
714 
WWUS54 KFWD 210033
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
733 PM CDT Thu Apr 20 2023

TXC467-210043-
/O.CAN.KFWD.TO.W.0027.000000T0000Z-230421T0045Z/
Van Zandt TX-
733 PM CDT Thu Apr 20 2023

...THE TORNADO WARNING FOR SOUTHEASTERN VAN ZANDT COUNTY IS
CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning has been cancelled. However gusty winds and 
heavy rain are still possible with this thunderstorm.

LAT...LON 3240 9573 3252 9571 3252 9559 3248 9560
      3242 9552 3242 9551 3239 9550 3237 9547
      3237 9546 3236 9545 3235 9560
TIME...MOT...LOC 0030Z 274DEG 24KT 3245 9549 

$$

Reeves

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 20, 6:18 PM CDT, 41 minutes earlier.

Area forecast discussion, Apr 20, 6:18 PM CDT, 41 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
618 PM CDT Thu Apr 20 2023

...New Short Term, Aviation...

.SHORT TERM... /NEW/
/Through Friday Evening/

Thunderstorms which erupted along a quasi-stationary front (near
a Paris-Lampasas line) this afternoon have grown upscale into a
messy QLCS over Central Texas and attempting to do the same across
eastern North Texas. This activity will pose a damaging wind and
large hail threat for a few more hours as it pushes east and southeast
through Central & East Texas. The main trough axis will move
across the region later this evening, and we could see some
additional development in the vicinity of the front roughly 8 to
midnight. Severe weather is much less likely with the secondary
area of convection, though a few storms may contain hail and gusty
winds. Both the main line and the secondary area of convection
should exit to the east and south shortly after midnight tonight.

The front will get another southward push late tonight and Friday
as the trough axis shifts to our east and surface pressure rises
occur in its wake. Scattered showers and isolated thunderstorms
will occur one last time near the front as a trailing shortwave
swings across the region. The Friday convection should be mostly
confined to Central Texas and will be during the morning hours. A
few strong to borderline severe storms are possible, but time of
day and a worked-over atmosphere should mitigate the overall
severe weather threat. All activity should push off to the south
shortly after noon Friday, giving way to a nice afternoon with
highs in the 70s. Cool and pleasant weather will follow Friday
night with lows in the 40s and 50s expected.

30

&&

.LONG TERM... /Issued 343 PM CDT Thu Apr 20 2023/
Update:

After updating the forecast with the latest data, the discussion
below is largely on track. The weekend will start pleasant with
rain expected to develop late Saturday into Sunday with unsettled
weather continuing for much of next week.

Bonnette

Previous Discussion:
/Friday Night Onward/

By Friday night, the cold front will be positioned along the Gulf
Coast with high pressure filtering in behind the departed system.
Overnight lows will be around 5 to 10 degrees cooler than the
previous night, dropping into the mid 40s and lower 50s.
East/southeast winds will prevail Saturday as high pressure shifts
just east of the region with highs in the 70s expected.

The first of multiple low-amplitude shortwaves will arrive in the
west/northwest flow aloft on Sunday across South-Central Texas,
bringing a chance for showers and storms areawide, with the
highest PoPs (40-50%) west of I-35 later in the day. Outside of
the rain/storm chances, cooler and mostly cloudy conditions are
expected Sunday with highs primarily in the upper 50s to upper
60s. Disturbances will continue to arrive through the midweek as
low level return flow also becomes better established, keeping
periodic rain chances in the forecast. Although there is quite a
bit of uncertainty in the location/track of these shortwaves,
guidance is in decent agreement that a slightly more potent trough
will dive southward and induce cyclogenesis to the west around
Tuesday. This will bring higher rain chances to North and Central
Texas and also provide a better shot at receiving meaningful
rainfall totals compared to the lighter amounts expected Sunday.
High temperatures will fluctuate in response to the unsettled
pattern with most areas reaching the 60s and 70s, outside of some
sites in western North & Central Texas climbing into the 80s
Tuesday.

Gordon

&&

.AVIATION... /NEW/
/00Z TAFs/

A front is stalling between the Metroplex and Waco, bringing
north gradient winds the the DFW area and southeast to east at
KACT. Winds may be a bit erratic for a while, however, due to
mesoscale processes near storms, particularly at KACT. The main
line of storms is pushing southeast of KACT and will remain east
and south of the North Texas airports. A secondary (weaker) area
of elevated convection may affect the Metroplex now through around
05Z as the upper tough axis approaches, which will warrant a VCTS
for a few more hours this evening.

Additional storms will pop up along the front as it pushes south
into Central Texas Friday morning, which should affect only KACT
for a couple hours. A few rain showers may occur in the
Metroplex, warranting a vcsh between 12Z and 18Z Friday. This
convection will exit to the south by 18Z Friday, giving way to VFR
and quieter weather through Friday night.

30

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    58  75  53  76  52 /  50  20   0   5  20
Waco                60  75  49  74  53 /  60  30   0  10  20
Paris               56  71  47  71  49 /  80  20   0   5  10
Denton              51  73  47  74  47 /  30  10   0   5  20
McKinney            54  73  47  73  49 /  50  20   0   5  20
Dallas              59  75  52  75  52 /  50  20   0   5  20
Terrell             58  73  49  74  51 /  70  30   0   5  20
Corsicana           62  75  51  76  54 /  80  30   0   5  20
Temple              60  78  49  77  53 /  70  20   0  10  20
Mineral Wells       53  76  47  76  48 /  20  10   0  10  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, Apr 20, 1:08 PM CDT, 5 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
108 PM CDT Thu Apr 20 2023

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-211130-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
108 PM CDT Thu Apr 20 2023

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...This Afternoon and Tonight.
Scattered to numerous thunderstorms will pose a threat for large
hail, damaging winds, and heavy rain across much of North and Central
Texas. The tornado threat is low, but not zero. Flash flooding is
possible across parts of Central Texas.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Low thunderstorm chances return Sunday and continue for much of next
week.

.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed this afternoon across much of North
and Central Texas.

In the hours before

Local storm report, Apr 20, 6:08 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
608 PM CDT THU APR 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     HAIL             1 S BELTON              31.05N 97.47W
04/20/2023  E0.88 INCH       BELL               TX   AMATEUR RADIO

            HAM RELAYS REPORT OF NICKEL-SIZED HAIL IN
            SOUTH BELTON NEAR I-35 AND I-14. TIME
            ESTIMATED BY RADAR.

&&

PRATER
Local storm report, Apr 20, 6:13 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
613 PM CDT THU APR 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0359 PM     HAIL             1 NNE FORT GATES        31.42N 97.70W
04/20/2023  U1.25 INCH       CORYELL            TX   PUBLIC

            REPORT FROM MPING: HALF DOLLAR (1.25 IN.).

&&

PRATER
Special weather statement, Apr 20, 6:19 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
619 PM CDT Thu Apr 20 2023

TXZ107-202345-
Hopkins TX-
619 PM CDT Thu Apr 20 2023

...A strong thunderstorm will impact portions of northeastern Hopkins
County through 645 PM CDT...

At 618 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles southwest of Hagansport, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Nelta, Flora and Weaver.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
north central Texas.

&&

LAT...LON 3317 9546 3335 9549 3337 9540 3337 9537
      3336 9533 3337 9531 3317 9531
TIME...MOT...LOC 2318Z 262DEG 20KT 3327 9540

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Reeves
Local storm report, Apr 20, 6:21 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
621 PM CDT THU APR 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 PM     HAIL             1 SSE ROCKWALL          32.90N 96.45W
04/20/2023  U1.50 INCH       ROCKWALL           TX   PUBLIC

            REPORT FROM MPING: PING PONG BALL (1.50
            IN.).

&&

PRATER
Local storm report, Apr 20, 6:38 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
638 PM CDT THU APR 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     FLOOD            1 ESE MARLIN            31.31N 96.88W
04/20/2023                   FALLS              TX   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS STREET FLOODING, UP
            TO 4 TO 5 INCHES.

&&

PRATER
Local storm report, Apr 20, 6:43 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
643 PM CDT THU APR 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     FLOOD            1 ESE MARLIN            31.31N 96.88W
04/20/2023                   FALLS              TX   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS FLOODING NEAR
            MARLIN, WITH ROADS BECOMING IMPASSIBLE.

&&

PRATER

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 9:30 PM CDTSpecial Weather StatementFWDYoung30 min
Apr 20, 2:08 PM CDTSevere Thunderstorm WarningFWDFannin67 min
Apr 20, 2:26 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Hunt, Rockwall64 min
Apr 20, 2:29 PM CDTSevere Thunderstorm WarningFWDCoryell, Hamilton61 min
Apr 20, 2:34 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, Johnson56 min
Apr 20, 3:03 PM CDTSevere Thunderstorm WarningFWDDallas, Kaufman57 min
Apr 20, 3:08 PM CDTSevere Thunderstorm WarningFWDDelta, Fannin, Lamar67 min
Apr 20, 3:16 PM CDTAreal Flood AdvisoryFWDFannin3 hr
Apr 20, 3:23 PM CDTSevere Thunderstorm WarningFWDBosque, Coryell, Hamilton, McLennan67 min
Apr 20, 3:28 PM CDTSevere Thunderstorm WarningFWDEllis, Hill62 min
Apr 20, 3:54 PM CDTSevere Thunderstorm WarningFWDKaufman66 min
Apr 20, 4:00 PM CDTSevere Thunderstorm WarningFWDHopkins, Hunt, Rains, Van Zandt28 min
Apr 20, 4:08 PM CDTSevere Thunderstorm WarningFWDDelta, Fannin, Hopkins, Hunt, Lamar67 min
Apr 20, 4:18 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDCoryell, McLennan57 min
Apr 20, 4:32 PM CDTTornado WarningFWDBell, Falls, McLennan28 min
Apr 20, 4:42 PM CDTSevere Thunderstorm WarningFWDLampasas63 min
Apr 20, 4:46 PM CDTAreal Flood AdvisoryFWDBell, Coryell, McLennan3 hr
Apr 20, 4:48 PM CDTAreal Flood AdvisoryFWDKaufman2 hr
Apr 20, 4:52 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDBell, Coryell, Lampasas53 min
Apr 20, 4:55 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDKaufman, Van Zandt65 min
Apr 20, 4:55 PM CDTTornado WarningFWDBell, Falls50 min
Apr 20, 4:59 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Lamar40 min
Apr 20, 5:11 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDBell, Falls, McLennan64 min
Apr 20, 5:16 PM CDTFlash Flood WarningFWDBell, Coryell, Falls, McLennan3 hr
Apr 20, 5:36 PM CDTSpecial Weather StatementFWDHunt24 min
Apr 20, 5:37 PM CDTSevere Thunderstorm WarningFWDBell, Coryell, Milam38 min
Apr 20, 5:43 PM CDTSpecial Weather StatementFWDHill32 min
Apr 20, 5:49 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, Navarro25 min
Apr 20, 5:52 PM CDTSevere Thunderstorm WarningFWDHenderson, Kaufman, Van Zandt68 min
Apr 20, 6:12 PM CDTSevere Thunderstorm WarningFWDFalls, Limestone, Milam, Robertson63 min
Apr 20, 6:19 PM CDTSpecial Weather StatementFWDFranklin26 min
Apr 20, 6:19 PM CDTSevere Thunderstorm WarningFWDBell, Milam, Robertson56 min
Apr 20, 6:35 PM CDTFlash Flood WarningFWDFalls, Milam100 min
Apr 20, 6:47 PM CDTTornado WarningFWDMilam, Robertson43 min
Apr 20, 6:52 PM CDTSevere Thunderstorm WarningFWDVan Zandt38 min
Apr 20, 6:55 PM CDTFlash Flood WarningFWDLimestone118 min

Nearby

Tornado Warnings in Texas, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.